# SDR VQMA99AG092424R0

- Difficulty date: September 24, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N99AG
- Make and model: Cessna 525B
- Aircraft serial: 525B0258
- Aircraft time: 6,200 hours, 4,469 cycles
- Engine: Wilint FJ443A
- Engine time: 6,090 hours, 4,389 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 119149
- Part serial: CL7APU0852
- Condition: Low Pressure
- Location: Lt Engine
- Part time: 5,160 hours, 3,771 cycles
- Component: Lh Engine, Wilint
- Component part number: 67000200
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

ON TUESDAY, SEPTEMBER 24TH 2024, CESSNA CITATION 525B (CJ3), REGISTRATION NUMBER N99AG, SERIAL NUMBER 525B-0258 EXPERIENCED AN IN-FLIGHT ENGINE SHUTDOWN WHILE EN-ROUTE TO TVC.  THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M244655:  DURING CRUISE AT FL400 LH ENGINE FLAMED OUT. NO TURBULENCE, NO ICING. AS DIRECTED BY THE QRH, WE DESCENDED TO FL200 AND REDUCED SPEED TO 200 KIAS AND WERE ABLE TO RESTART.  WE HAD A SURGE OF POWER, FOLLOWED BY A DECREASE, FOLLOWED BY A SECOND SURGE OF POWER, THEN FINALLY THE FLAME OUT.          CORRECTIVE ACTION: WORK COMPLETED BY TEXTRON AVIATION (CRS#: CNQ3918C) ON MOUNTAIN AVIATION WORK ORDER: MTN-11137: COMPLETED WISB-73-1040 TO THE L/H ENGINE. REMOVED L/H ENGINE FDU PART: 119149 SERIAL: CL7APU0852. INSTALLED L/H ENGINE FDU PART: 236482 SERIAL: CL7APU0620. OPERATIONAL AND LEAK CHECKS SATISFACTORY.  FDU R&R COMPLETED IAW WILLIAMS FJ44-3A MAINTENANCE MANUAL CHAPTER 73-19-01.
